# SDR 05FDEA02425

- Difficulty date: August 11, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 75,765 hours, 55,487 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE F/O NOTED AIRSPEED INDICATOR STOPPED ACCELERATING BEYOND 140 KTS AS CAPTAIN LEVEL AT 3000, F/O ALTIMETER READ 2000 F/O AIRSPEED INOP FLAG CAME INTO VIEW.  NO C/B'S OUT.   F/O SELECTED ALTERNATE STATIC SOURCE THEN F/O'S A.S AND ALTIMETER THEN MATCHED CAPTAINS.  BLEW NITROGEN FORWARD THROUGH TUBE.  RETRIEVED REMNANTS OF BUG.  PERFORMED PITOT/STATIC SYS TEST IN FO SIDE IAW MM 34-11-000-5, PITOT PASSED BUT STATIC TEST, FAILED.  ISOLATED F/O'S STATIC LEAK TO THE NR 2 PNEUMATIC MACH AIRSPEED WARNING SWITCH, REPLACED SAME REF MM 34-14-012-4.  ACCOMPLISHED ADJ/TEST 34-11-000-5.  LEAK CKS AND INDICATIONS NORMAL.
